Evidence map›Paper›PMID 19496200›Full record

ArticleWorld journal of gastroenterology2009

Ceftriaxone-induced toxic hepatitis.

Erdal Peker, Eren Cagan, Murat Dogan

Open access · hybridAbstract readCase Reports
In one paragraph

Article in World journal of gastroenterology, 2009. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 13 papers.

0numbers the graph read from it
0cells of the map it votes in
13citing papers in PubMed
3.1field-weighted citation impact, top 9% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

13 citing papers in PubMed, 37 citations in OpenAlex.

  1. Article
  2. Article
  3. Article
  4. Article
  5. Article
  6. Article
  7. Cephalosporin's induced hepatic enzyme derangement - An educational report.Journal of family medicine and primary care · 2020
    Article
  8. Article
  9. Review
  10. Identification and Characterization of Cefazolin-Induced Liver Injury.Clinical gastroenterology and hepatology : the official clinical practice journal of the American Gastroenterological Association · 2015
    Article
  11. Article
  12. Cholestatic hepatitis with intravenous ceftriaxone.Indian journal of pharmacology · 2011
    Article
  13. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 1 institution in 1 country.

Erdal PekerDepartment of Pediatrics, Medical University of Yuzuncu Yil, 65100 Van, Turkey. pekererdal@hotmail.com
Eren Cagan
Murat Dogan
Van Yüzüncü Yıl Üniversitesi · TR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Toxic hepatitis or drug-induced liver injury encompasses a spectrum of clinical disease ranging from mild biochemical abnormalities to acute liver failure. The advantages of a long half-life, wide spectrum, high tissue penetration rate, and a good safety profile, make ceftriaxone, a third-generation cephalosporin, a frequent choice in the treatment of childhood infections. Previous studies have reported a few cases of high aspartate aminotransferase and alanine aminotransferase levels, along with three cases of hepatitis caused by ceftriaxone. Here, we report a case of drug-induced toxic hepatitis in a patient who was treated with ceftriaxone for acute tonsillitis.

Indexed as

Anti-Bacterial AgentsCeftriaxoneChemical and Drug Induced Liver InjuryChildDrug HypersensitivityHumansLiverMaleAnti-Bacterial AgentsCeftriaxone

Identifiers

PMID19496200
PMCPMC2691501
OpenAlexW2032200488

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.